Alert archive / California / Gale Warnings in 2010

Gale Warning 133, NWS Eureka, CA

November 13, 2010

NWS Eureka, CA issued this gale warning at Nov 13, 2010, 2:00 PM PST. It took effect at Nov 14, 2010, 1:00 PM PST. It was in force for 49 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 13, 2010, 2:00 PM PST (22:00 UTC)
In effect from
Nov 14, 2010, 1:00 PM PST
Expired
Nov 16, 2010, 2:16 PM PST
In force
49 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

927 
WHUS76 KEKA 132200
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
200 PM PST SAT NOV 13 2010

PZZ450-470-132300-
/O.CAN.KEKA.SC.Y.0092.000000T0000Z-101114T0200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
200 PM PST SAT NOV 13 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 


$$

PZZ475-140600-
/O.EXT.KEKA.SC.Y.0092.000000T0000Z-101114T2100Z/
/O.UPG.KEKA.GL.A.0030.101114T2000Z-101117T0000Z/
/O.NEW.KEKA.GL.W.0133.101114T2100Z-101117T0200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
200 PM PST SAT NOV 13 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM PST SUNDAY...
...GALE WARNING IN EFFECT FROM 1 PM SUNDAY TO 6 PM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 1 PM SUNDAY TO 6 PM PST
TUESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM PST
SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

NORTH WINDS WILL INCREASE SUN AFTERNOON WITH GUSTS TO 40 KT AS
HIGH PRESSURE OFFSHORE INTERACTS WITH A TROUGH OF LOW PRESSURE
ALONG THE COAST. THE PRESSURE GRADIENT RELAXES TUE WITH WINDS
DECREASING BELOW GALES BY TUE AFTERNOON. THE INCREASED NORTH
WINDS WILL RESULT IN BUILDING WIND WAVES AND FRESH SWELL...WITH
WAVES REACHING HEIGHTS OF 11 TO 13 FT BY MON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-140600-
/O.CON.KEKA.SC.Y.0092.000000T0000Z-101117T0000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
200 PM PST SAT NOV 13 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST TUESDAY. 

FRESH TO MODERATE NORTHERLY WINDS WILL MAINTAIN ROUGH SEAS WITH
SMALL CRAFT CONDITIONS CONTINUING INTO EARLY NEXT WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT STEEP SEAS ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
9 follow-up statements
562 
WHUS76 KEKA 140436
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
836 PM PST SAT NOV 13 2010

PZZ475-141100-
/O.CON.KEKA.SC.Y.0092.000000T0000Z-101114T2100Z/
/O.CON.KEKA.GL.W.0133.101114T2100Z-101117T0200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
836 PM PST SAT NOV 13 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST SUNDAY...
...GALE WARNING REMAINS IN EFFECT FROM 1 PM SUNDAY TO 6 PM PST
TUESDAY...

A GALE WARNING REMAINS IN EFFECT FROM 1 PM SUNDAY TO 6 PM PST
TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST
SUNDAY. 

NORTH WINDS WILL INCREASE SUN AFTERNOON WITH GUSTS TO 40 KT AS
HIGH PRESSURE OFFSHORE INTERACTS WITH A TROUGH OF LOW PRESSURE
ALONG THE COAST. THE PRESSURE GRADIENT RELAXES TUE WITH WINDS
DECREASING BELOW GALES BY TUE AFTERNOON. THE INCREASED NORTH
WINDS WILL RESULT IN BUILDING WIND WAVES AND FRESH SWELL...WITH
WAVES REACHING HEIGHTS OF 11 TO 13 FT BY MON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-141100-
/O.CON.KEKA.SC.Y.0092.000000T0000Z-101117T0000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
836 PM PST SAT NOV 13 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST TUESDAY. 

FRESH TO MODERATE NORTHERLY WINDS WILL MAINTAIN ROUGH SEAS WITH
SMALL CRAFT CONDITIONS CONTINUING INTO EARLY NEXT WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT STEEP SEAS ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
957 
WHUS76 KEKA 141045
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
245 AM PST SUN NOV 14 2010

PZZ475-142330-
/O.CON.KEKA.SC.Y.0092.000000T0000Z-101114T2100Z/
/O.CON.KEKA.GL.W.0133.101114T2100Z-101117T0200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
245 AM PST SUN NOV 14 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
6 PM PST TUESDAY...

A GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM
PST TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM
PST THIS AFTERNOON. 

NORTH WINDS WILL INCREASE SUNDAY AFTERNOON WITH GUSTS TO 40 KT AS
HIGH PRESSURE OFFSHORE INTERACTS WITH A TROUGH OF LOW PRESSURE
ALONG THE CALIFORNIA COAST. THE PRESSURE GRADIENT RELAXES TUESDAY
WITH WINDS DECREASING BELOW GALES BY TUESDAY EVENING. THE INCREASED
NORTH WINDS WILL RESULT IN BUILDING WIND WAVES AND FRESH
SWELL...WITH WAVES REACHING HEIGHTS OF 12 TO 14 FT BY MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-142330-
/O.EXA.KEKA.SC.Y.0092.000000T0000Z-101117T0000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
245 AM PST SUN NOV 14 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST TUESDAY. 

MODERATE NORTHERLY WINDS WILL MAINTAIN ROUGH SEAS THROUGH TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-142330-
/O.CON.KEKA.SC.Y.0092.000000T0000Z-101117T0000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
245 AM PST SUN NOV 14 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST TUESDAY. 

MODERATE NORTHERLY WINDS WILL MAINTAIN ROUGH SEAS THROUGH TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
887 
WHUS76 KEKA 142251
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
251 PM PST SUN NOV 14 2010

PZZ475-151200-
/O.CON.KEKA.GL.W.0133.000000T0000Z-101117T0200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
251 PM PST SUN NOV 14 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM PST TUESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM PST TUESDAY. 

GALE FORCE NORTH WINDS WITH GUSTS TO 40 KT WILL CONTINUE TONIGHT AS
HIGH PRESSURE OFFSHORE INTERACTS WITH A TROUGH OF LOW PRESSURE
ALONG THE CALIFORNIA COAST. THE PRESSURE GRADIENT RELAXES TUESDAY
WITH WINDS DECREASING BELOW GALES TUESDAY EVENING. THE STRONG
NORTH WINDS WILL RESULT IN HAZARDOUS SEAS WITH RAPIDLY BUILDING
WIND WAVES AND FRESH SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ455-470-151200-
/O.CON.KEKA.SC.Y.0092.000000T0000Z-101117T0000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
251 PM PST SUN NOV 14 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST TUESDAY. 

MODERATE NORTHERLY WINDS WILL MAINTAIN ROUGH SEAS THROUGH
TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
864 
WHUS76 KEKA 150146 AAA
MWWEKA

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE EUREKA CA
546 PM PST SUN NOV 14 2010

PZZ475-151200-
/O.CON.KEKA.GL.W.0133.000000T0000Z-101117T0200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
546 PM PST SUN NOV 14 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM PST TUESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM PST TUESDAY. 

GALE FORCE NORTH WINDS WITH GUSTS TO 40 KT WILL CONTINUE TONIGHT
AS HIGH PRESSURE OFFSHORE INTERACTS WITH A TROUGH OF LOW PRESSURE
ALONG THE CALIFORNIA COAST. THE PRESSURE GRADIENT RELAXES TUESDAY
WITH WINDS DECREASING BELOW GALES TUESDAY EVENING. THE STRONG
NORTH WINDS WILL RESULT IN HAZARDOUS SEAS WITH RAPIDLY BUILDING
WIND WAVES AND FRESH SWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-151100-
/O.EXB.KEKA.SC.Y.0092.000000T0000Z-101115T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
546 PM PST SUN NOV 14 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PST MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST MONDAY. 

MODERATE NORTHERLY WINDS WILL MAINTAIN ROUGH SEAS THROUGH
TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-470-151200-
/O.CON.KEKA.SC.Y.0092.000000T0000Z-101117T0000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
546 PM PST SUN NOV 14 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST TUESDAY. 

MODERATE NORTHERLY WINDS WILL MAINTAIN ROUGH SEAS THROUGH
TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
408 
WHUS76 KEKA 151033
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
233 AM PST MON NOV 15 2010

PZZ475-152330-
/O.CON.KEKA.GL.W.0133.000000T0000Z-101117T0200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
233 AM PST MON NOV 15 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM PST TUESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM PST TUESDAY. 

NORTHERLY GALE FORCE WINDS WITH GUSTS TO 40 KT WILL CONTINUE AS
HIGH PRESSURE OFFSHORE INTERACTS WITH A TROUGH OF LOW PRESSURE
ALONG THE CALIFORNIA COAST. THE WINDS WILL GENERATE HAZARDOUS SEAS
UP TO 12 FT. WINDS AND SEAS WILL DECREASE LATE TUESDAY AS THE
PRESSURE GRADIENT WEAKENS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-152330-
/O.EXT.KEKA.SC.Y.0092.000000T0000Z-101116T0500Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
233 AM PST MON NOV 15 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PST THIS
EVENING. 

MODERATE NORTHERLY WINDS WILL MAINTAIN ROUGH SEAS THROUGH
THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-470-152330-
/O.CON.KEKA.SC.Y.0092.000000T0000Z-101117T0000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
233 AM PST MON NOV 15 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST TUESDAY. 

MODERATE NORTHERLY WINDS WILL MAINTAIN ROUGH SEAS THROUGH
TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
047 
WHUS76 KEKA 152217
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
217 PM PST MON NOV 15 2010

PZZ475-161200-
/O.CON.KEKA.GL.W.0133.000000T0000Z-101117T0200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
217 PM PST MON NOV 15 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM PST TUESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM PST TUESDAY. 

NORTHERLY GALE FORCE WINDS WITH GUSTS TO 40 KT WILL CONTINUE AS
HIGH PRESSURE OFFSHORE INTERACTS WITH A TROUGH OF LOW PRESSURE
ALONG THE CALIFORNIA COAST. THE WINDS WILL GENERATE HAZARDOUS
SEAS UP TO 12 FT. WINDS AND SEAS WILL DECREASE LATE TUESDAY AS
THE PRESSURE GRADIENT WEAKENS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-160500-
/O.CON.KEKA.SC.Y.0092.000000T0000Z-101116T0500Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
217 PM PST MON NOV 15 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING. 

MODERATE NORTHERLY WINDS WILL MAINTAIN ROUGH SEAS THROUGH THIS
EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-470-161200-
/O.CON.KEKA.SC.Y.0092.000000T0000Z-101117T0000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
217 PM PST MON NOV 15 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST TUESDAY. 

MODERATE NORTHERLY WINDS WILL MAINTAIN ROUGH SEAS THROUGH
TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
020 
WHUS76 KEKA 160451 AAA
MWWEKA

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE EUREKA CA
851 PM PST MON NOV 15 2010

PZZ450-160600-
/O.CAN.KEKA.SC.Y.0092.000000T0000Z-101116T0500Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
851 PM PST MON NOV 15 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 


$$

PZZ475-161200-
/O.CON.KEKA.GL.W.0133.000000T0000Z-101117T0200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
851 PM PST MON NOV 15 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM PST TUESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM PST TUESDAY. 

NORTHERLY GALE FORCE WINDS WITH GUSTS TO 40 KT WILL CONTINUE AS
HIGH PRESSURE OFFSHORE INTERACTS WITH A TROUGH OF LOW PRESSURE
ALONG THE CALIFORNIA COAST. THE WINDS WILL GENERATE HAZARDOUS
SEAS UP TO 12 FT. WINDS AND SEAS WILL DECREASE LATE TUESDAY AS
THE PRESSURE GRADIENT WEAKENS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ455-470-161200-
/O.CON.KEKA.SC.Y.0092.000000T0000Z-101117T0000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
851 PM PST MON NOV 15 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST TUESDAY. 

MODERATE NORTHERLY WINDS WILL MAINTAIN ROUGH SEAS THROUGH
TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
695 
WHUS76 KEKA 161005
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
205 AM PST TUE NOV 16 2010

PZZ475-162330-
/O.CON.KEKA.GL.W.0133.000000T0000Z-101117T0200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
205 AM PST TUE NOV 16 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. 

NORTHERLY GALE FORCE WINDS WITH GUSTS TO 40 KT WILL CONTINUE AS
HIGH PRESSURE OFFSHORE INTERACTS WITH A TROUGH OF LOW PRESSURE
ALONG THE CALIFORNIA COAST. THE WINDS WILL GENERATE HAZARDOUS
SEAS UP TO 12 FT. WINDS AND SEAS WILL DECREASE THIS EVENING AS
THE PRESSURE GRADIENT WEAKENS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ455-470-162330-
/O.CON.KEKA.SC.Y.0092.000000T0000Z-101117T0000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
205 AM PST TUE NOV 16 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON. 

MODERATE NORTHERLY WINDS WILL MAINTAIN ROUGH SEAS THROUGH
THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
189 
WHUS76 KEKA 162216
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
216 PM PST TUE NOV 16 2010

PZZ475-171200-
/O.CAN.KEKA.GL.W.0133.000000T0000Z-101117T0200Z/
/O.EXB.KEKA.SC.Y.0092.000000T0000Z-101117T1300Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
216 PM PST TUE NOV 16 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM PST WEDNESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM PST WEDNESDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

MODERATE NORTHERLY WINDS WILL MAINTAIN ROUGH SEAS THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-470-170500-
/O.EXT.KEKA.SC.Y.0092.000000T0000Z-101117T0500Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
216 PM PST TUE NOV 16 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PST THIS
EVENING. 

MODERATE NORTHERLY WINDS WILL MAINTAIN ROUGH SEAS THROUGH THIS
EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Nov 13, 12:27 PM PST, 1 hour 33 minutes earlier.

Area forecast discussion, Nov 13, 12:27 PM PST, 1 hour 33 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE EUREKA CA
155 AM PST SAT NOV 13 2010

.SYNOPSIS...A LARGE UPPER RIDGE WILL BRING UNSEASONABLY WARM
CONDITIONS THIS WEEKEND INTO NEXT WEEK. A WEAK WARM FRONT MAY
GENERATE A FEW LIGHT SHOWERS ACROSS DEL NORTE COUNTY
TODAY...OTHERWISE DRY CONDITIONS WILL DOMINATE.

&&

.UPDATE...INCREASED THE POPS IN DEL NORTE AND UPPER TRINITY COUNITES
AS A SHORT WAVE CLIPS THE AREA TODAY BRINGING A FEW AREAS OF RAIN.
BFG

.DISCUSSION...SATELLITE IMAGERY SHOWS A BROAD RIDGE ACROSS THE NE
PACIFIC AND WESTERN U.S...WITH A WARM FRONT MOVING OVER THE TOP OF
THE RIDGE TOWARDS OREGON. THIS FEATURE WILL CONTINUE TO SPREAD MID
AND HIGH LEVEL CLOUDS ACROSS NW CA AS IT MOVES ACROSS OREGON TODAY.
THE TAIL END OF THE FRONT WILL EXTEND DOWN TO THE OR/CA BORDER BY
THIS AFTERNOON. ISENTROPIC ANALYSIS AT THE 290K LEVEL SHOWS WEAK
DOWN SLOPING..WITH MOST MOISTURE IN THE MID LEVELS OF THE
ATMOSPHERE. SINCE LIFT SEEMS TO BE ABSENT AND THERE IS A LOT OF
SURFACE DRYING FROM THE OFFSHORE FLOW...THINK VERY LITTLE
PRECIPITATION WILL RESULT FROM THIS FEATURE. ANY ANY RAIN THAT DOES
FALL WILL BE CONFINED TO EXTREME NORTHERN CA...AND THINK THE CURRENT
FORECAST OF A CHANCE OF RAIN NORTH OF KLAMATH IS REASONABLE.

SATELLITE IMAGERY SHOWS ANOTHER BATCH OF MID LEVEL MOISTURE BEHIND
THIS INITIAL WARM FRONT AND SUGGESTS THAT MID AND HIGH LEVEL CLOUDS
WILL CONTINUE TO STREAM AT LEAST ACROSS THE NORTHERN PART OF THE
FORECAST AREA THROUGH MONDAY NIGHT. OTHERWISE...THE UNSEASONAL HIGH
PRESSURE WITH 500MB HEIGHTS 2 TO 3 STANDARD DEVIATIONS ABOVE
NORMAL WILL CONTINUE TO PRODUCE DRY OFFSHORE FLOW ACROSS THE REGION
AND PRODUCE 5 TO 10 DEGREE ABOVE NORMAL MAXIMUM TEMPERATURES FOR
INLAND AREAS. GUSTY NORTH WINDS...AND COOLER MARINE AIR WILL
MODERATE WARMING AT THE COAST WITH COASTAL TEMPERATURES ONLY 2 TO 4
DEGREES ABOVE NORMAL THE NEXT FEW DAYS. THESE WARMER THAN NORMAL
CONDITIONS WILL CONTINUE THROUGH AT LEAST TUESDAY.

A CHANGE IN THE WEATHER PATTERN IS EXPECTED MID TO LATE NEXT WEEK AS
A POSITIVELY TILTED TROUGH DEEPENS OVER THE GULF OF ALASKA AND SINKS
SOUTH ACROSS THE PAC NW. THE VARYING MODELS ALL AGREE THAT A DEEP
TROUGH WILL RESIDE ACROSS THE PACIFIC NW LATE IN THE WEEK BUT VARY
ON THE POSITIONING AND STRENGTH. REGARDLESS OF THE TIMING
DIFFERENCES...THIS TROUGH WILL BRING SIGNIFICANT COOLING TO NW CA
LATE IN THE WEEK...AND LIKELY PRECIPITATION. HAVE TRENDED POPS UP
AND TRENDED SNOW LEVELS DOWN FOR THIS UPCOMING EVENT. TH

&&

.AVIATION...CIGS AND VSBYS GOOD THIS MORNING AS LOW LEVEL NORTH AND
NORTHEAST FLOW MAINTAINS A SOMEWHAT DRY REGIME ALONG THE COAST.  MID
TO HIGH CLOUD COVER WILL REDUCE CIGS A LITTLE LATER TODAY AS AN
UPPER LEVEL FEATURE BRINGS A CHANCE OF LIGHT RAIN OR DRIZZLE TO
COASTAL AREAS NORTH OF THE CAPE.  THIS MAY PROVIDE SOME BRIEF
PERIODS OF MVFR TO THE COASTAL TERMINALS LATE IN THE AFTERNOON AND
EVENING. ELSEWHERE VFR CONDITIONS SHOULD CONTINUE THROUGH THE NEXT
TAF CYCLE.

&&

.MARINE...HIGH PRESSURE OVER THE NE PAC WILL PERSIST TODAY BUT THE
THERMAL TROUGH WILL WEAKEN OVER THE NORTHERN WATERS ALLOWING THE
NORTHERLIES TO DIMINISH THERE...HOWEVER THE CURRENT NORTHWEST FRESH
SWELL IS EXPECTED TO CONTINUE THROUGH MOST OF THE DAY. N WINDS WILL
REMAIN ROBUST OVER THE SOUTHERN WATERS THROUGH EARLY NEXT WEEK. THE
INCREASED WINDS WILL GENERATE STEEP SHORT PERIOD SEAS AND MIX WITH A
BUILDING NW SWELL. MODELS SHOW THE TROUGH SHIFTING SLIGHTLY N LATE
IN THE WEEKEND WITH GALE CONDITIONS POSSIBLE OVER THE OUTER WATERS S
OF THE CAPE. THUS HAVE ISSUED A GALE WATCH FOR THE SOUTHERN OUTER
WATERS SUNDAY THROUGH TUE PERIOD AS GOOD MID LEVEL SUPPORT SHOULD
MAINTAIN FAIRLY STRONG NORTHERLIES. HIGH PRESSURE BEGINS TO WEAKEN
EARLY LATER ON TUE WITH GRADUALLY IMPROVING CONDITIONS AS THE
GRADIENT SLOWLY RELAXES.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
    SCA ALL WATERS.
    GALE WATCH PZZ475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Nov 13, 4:25 AM PST, 9 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
425 AM PST SAT NOV 13 2010

CAZ001>004-076-141230-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
425 AM PST SAT NOV 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 13, 1:41 AM PSTGale WatchEKA12 hr
Nov 13, 1:41 AM PSTSmall Craft AdvisoryEKA11 days

Nearby

Gale Warnings in California, 2010Every gale warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.